# SDR DL757040852

- Difficulty date: September 6, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 46,272 hours, 22,069 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 326001196
- Part serial: DL613
- Condition: Separated
- Location: Nr 2 Mlg Wheel
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SUSPECT TIRE FAILURE ON T/O.  REPLACED NR 2 MAIN WHEEL ASSY PER M/M TIRE CAP FAILURE.  TIRE PRESS OK ON ARRIVAL.
